# SDR 98ZZZX501

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120VT
- Make and model: Amtr MINI500
- Aircraft serial: 0222
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shaft
- Condition: Mismanufactured
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BECAUSE OF MANY PROBLEMS WITH VIBRATIONS CRACKING FRAME, FOUND THE MAIN ROTOR SHAFT HAS AN INTERNAL FLAW.  IT WAS MANUFACTURED NOT BEING TRUE INSIDE.  THE INSIDE OF ROTOR MAST IS NOT CONCENTRIC WITH OUTSIDE.  THE MAIN CONTROL ASSEMBLY (SWASHPLATE) BOLTS TO THE INSIDE OF THIS SHAFT AND NOW HAS A SEVERE WOBBLE BECAUSE OF IT.  SUBMITTER STATED THE PARTS ARE MANUFACTURED WITH THIS DEFECT AND THEY STILL CONTINUE TO SELL THSE DEFECTIVE PARTS.
